# SDR USAA2015022000003

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 37,985 hours, 25,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: ABS0638A10
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2R NOT INDICATING ARMED WITH ARMING LEVER IN THE ARMED POSITION ON THE DOOR.  OXYGEN PAGE WITH CORRESPONDING DOOR, CABIN PRESS LIGHT FLASHING.  ACCOMPLISHED ADJUSTMENT OF 2R ESCAPE SLIDE HANDLE PROX SWITCH 7WN2 IAW AMM 52-71-00-810-002-A01.  ALL INDICATIONS NORMAL.  OK FOR CONTINUED SERVICE.
